D.G. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I received my first pfizer shot on 8/1. I am a 65 year old female in pretty good health other then hypothyroid (hashimotos) which I have had for 40 years and keep it in check with thyroid meds. I am somewhat overweight(risk factor) and wanted to spend time with my grandkids who were going back to school. So with much reservation, hesitancy and anxiety I decided to take the vax. The first few days I experienced neuropathy, bad anxiety, bad headaches, insomnia, brain fog and spacey feeling. It slowly started to get better but within another week I started to experience chronic dizziness, especially when driving, head pressure, fullness in ears, dry eyes and bouts of anxiety. It seems to ebb and flow and tends to be at its worst in the evening. Now 2 months later it is still going on and my Doc is testing my spike protein antibodies to see how protected I am after one shot and also my inflammatory markers to see if my inflammation in my body is ramped up. I feel like by brain is very inflamed. For now he has advised me not to get the second shot. I have read quite a few stories on the vestibular disorder site and time seems to heal most from these brain reactions. Evidently most will take 3-6 months to improve their symptoms. Fingers crossed this will happen for all of us suffering!! I am hoping and praying for relief from these symptoms especially the dizziness!!
-D.G. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.